# SDR COMA9660138

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Engine: Ge CF343A1
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

RT ENGINE LOW FUEL PRESSURE WARNING DOES NOT TEST.  SECURED LOOSE WIRING CONNECTOR AT FUEL PRESSURE SWITCH.
